Alert archive / South Dakota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 76, NWS Aberdeen, SD

June 10, 2007Grant County, Roberts County, South Dakota; Big Stone County, Minnesota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 10, 2007, 4:28 PM CDT for Grant County, Roberts County, South Dakota; Big Stone County, Minnesota. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2007, 4:28 PM CDT (21:28 UTC)
Expired
Jun 10, 2007, 5:15 PM CDT
In force
47 min
Issued by
NWS Aberdeen, SD
Area
Counties, with a storm outline in the text

Counties Big Stone County, MN, Grant County, SD, Roberts County, SD

The radar

The Aberdeen radar (KABR), 154 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 5:00 PM CDTHAIL 0.754 S Big Stone City, SD1 INCH OF RAIN IN 30 MINUTES OBSERVED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 2:30 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 9.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2007-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2007-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2132 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KABR 102128
SVRABR
MNC011-SDC051-109-102215-
/O.NEW.KABR.SV.W.0076.070610T2128Z-070610T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
428 PM CDT SUN JUN 10 2007

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GRANT COUNTY IN NORTHEAST SOUTH DAKOTA...
  THIS INCLUDES THE CITY OF BIG STONE CITY...
  SOUTHEASTERN ROBERTS COUNTY IN NORTHEAST SOUTH DAKOTA...
  BIG STONE COUNTY IN WEST CENTRAL MINNESOTA...
  THIS INCLUDES THE CITY OF ORTONVILLE...

* UNTIL 515 PM CDT

* AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR BIG STONE CITY...MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAGOONA BEACH AROUND 435 PM CDT...
  CLINTON AROUND 450 PM CDT...
  ARTICHOKE AND GRACEVILLE AROUND 505 PM CDT...

THIS IS A DANGEROUS STORM WITH THE POTENTIAL TO PRODUCE LARGE HAIL
AND DAMAGING WINDS. TAKE SHELTER NOW

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ABERDEEN.

LAT...LON 4532 9680 4516 9646 4528 9645 4524 9626
      4541 9613 4541 9624 4559 9645

$$
KEEFE
3 follow-up statements
000 
WWUS53 KABR 102150
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
450 PM CDT SUN JUN 10 2007

MNC011-SDC051-109-102215-
/O.CON.KABR.SV.W.0076.000000T0000Z-070610T2215Z/
BIG STONE MN-ROBERTS SD-GRANT SD-
450 PM CDT SUN JUN 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN GRANT...SOUTHEASTERN ROBERTS AND CENTRAL BIG STONE
COUNTIES...

AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR BIG STONE CITY...MOVING NORTHEAST AT 5 
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BIG STONE CITY AROUND 510 PM CDT...
  ORTONVILLE AND LAGOONA BEACH AROUND 515 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4532 9680 4516 9646 4528 9645 4524 9626
      4525 9626 4538 9646 4544 9663

$$
KEEFE
000 
WWUS53 KABR 102204
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
504 PM CDT SUN JUN 10 2007

MNC011-SDC051-109-102215-
/O.CON.KABR.SV.W.0076.000000T0000Z-070610T2215Z/
BIG STONE MN-ROBERTS SD-GRANT SD-
504 PM CDT SUN JUN 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN GRANT...SOUTHEASTERN ROBERTS AND SOUTH CENTRAL BIG
STONE COUNTIES...

AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED NEAR BIG STONE CITY...MOVING EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ODESSA AROUND 515 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4532 9680 4516 9646 4528 9645 4524 9626
      4525 9626 4536 9646 4540 9664

$$
000 
WWUS53 KABR 102212
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
512 PM CDT SUN JUN 10 2007

MNC011-SDC051-109-102222-
/O.EXP.KABR.SV.W.0076.000000T0000Z-070610T2215Z/
BIG STONE MN-ROBERTS SD-GRANT SD-
512 PM CDT SUN JUN 10 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRANT...
SOUTHEASTERN ROBERTS AND SOUTH CENTRAL BIG STONE COUNTIES EXPIRES AT
515 PM CDT...

AT 510 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAD WEAKENED. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4532 9680 4516 9646 4528 9645 4524 9626
      4525 9626 4536 9646 4540 9664

$$
KEEFE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:37 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 10, 2:37 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
237 PM CDT SUN JUN 10 2007

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
MAIN CONCERNS IN THE SHORT TERM CONTINUE TO BE TRYING TO NAIL DOWN
BEST CHANCES FOR CONVECTION WITHIN HIGH INSTABILITY/MARGINAL WIND
SHEAR ENVIRONMENT TONIGHT AND MONDAY LATE AFTERNOON/EVENING.

INSTABILITY HAS BEEN INCREASING ALL DAY WITH DPS NOSING INTO THE
LOW TO MID 60S CWA-WIDE ATTM. CONVECTION ONGOING ACROSS FSD AREA
IS BEGINNING TO BACK-BUILD IN THE DIRECTION OF THIS FORECAST
AREA...WHILE NEW CONVECTION IS DEVELOPING ON THE NOSE OF THE
LOW-LEVEL MOISTURE SURGE ACROSS SOUTHWESTERN MINNESOTA.
MEANWHILE...THE HIGHEST RIBBON OF INSTABILITY APPEARS TO BE
DEVELOPING ALONG AND TO THE EAST OF A DRY LINE ACROSS CENTRAL
NEBRASKA AND SOUTH CENTRAL SOUTH DAKOTA. SPC WILL HAS ISSUED A
SEVERE THUNDERSTORM WATCH FOR THE SOUTHERN HALF OF THIS FORECAST
AREA FOR THIS AFTERNOON THROUGH THIS EVENING.

CARRYING HIGH END CHANCE POPS ACROSS THE SOUTHWESTERN ZONES AND
THE SISSETON HILLS THIS EVENING WHERE THE HIGHEST INSTABILITY
RESIDES...THEN TRANSITION TO 20 AND 30 POPS FOR THE REMAINDER OF
THE OVERNIGHT...MAINLY ACROSS CENTRAL AND EASTERN ZONES WHERE LOW
LEVEL JET WILL BE POINTING. IMPRESSIVE MID-LEVEL LAPSE RATES
MAINTAINED OVERNIGHT BY ONGOING MID-LEVEL WAA SEQUENCE...AND WILL
PROBABLY SEE OVERNIGHT ACCUS CLOUDS/ELEVATED SHOWER AND
THUNDERSTORM ACTIVITY PERSIST AND/OR REDEVELOP LATE IN THE NIGHT
AS A RESULT.

STUCK WITH THE IDEA OF NO POPS OR RATHER SMALL POPS FOR MONDAY
AFTERNOON WITH MID-LEVEL CAPPING INVERSION EXPECTED TO HOLD
CONVECTION AT BAY UNTIL LATER MONDAY EVENING. MONDAY NIGHT...HAVE
50 AND 60 POPS SMUSHED UP INTO THE NORTH CENTRAL SODAK ZONES CLOSEST
TO WHERE SURFACE FRONTAL BOUNDARY WILL BE MONDAY EVENING AND
OVERNIGHT.

850HPA THERMAL PROGS IN GFS/NAM SOLUTIONS CONTINUE THE MUCH ABOVE
NORMAL WAA PATTERN THROUGH MONDAY NIGHT. TEMPERATURES THIS
AFTERNOON ARE WARMING INTO THE MID 80S TO LOWER 90S CWA-WIDE AND
SHOULD NOT SEE ANY PROBLEM EXPERIENCING LOW TO MID 90S OVER MUCH
OF THE CWA ON MONDAY...WITH LOW TEMPERATURES TONIGHT AND MONDAY
NIGHT PERSISTING SOME 10 TO 15 DEGREES ABOVE NORMAL AS WELL.

.LONG TERM...TUESDAY THROUGH SUNDAY
MODELS ARE CONVERGING ON A SOLUTION. BOTH GFS AND ECMWF AGREE FOR
THE MOST PART ON HANDLING SOUTH WESTERN ENERGY ON TUESDAY. THEY
BOTH LIFT A CLOSED CENTER ONTO THE PLAINS WITH ONLY A LITTLE
DIFFERENCE IN PLACEMENT. ECMWF IS SLIGHTLY FASTER BUT ALMOST IN
LINE BY WEDNESDAY. FOCUS OF THE LONG TERM IS ON PRECIPITATION
EVENT ON TUESDAY NIGHT INTO WEDNESDAY. HPC QPF GUIDANCE WOULD
SUGGEST SOME AREAS OF GREATER THAN 2 INCHES OF RAIN. MUCH OF THIS
AREA...ESPECIALLY IN THE EAST HAVE HAD EXCESSIVE PRECIPITATION
ALREADY TO WHERE TWO MORE INCHES COULD BE SIGNIFICANT. MOISTURE
RETURN IS ALREADY IN PLACE WITH AREA DEW POINTS INTO THE 50S F
TODAY AROUND 10 F MORE THAN YESTERDAY. PRECIPITABLE WATER VALUES
FROM GFS MODEL SOUNDINGS SHOW AN INCREASE FROM .79 ON THIS
MORNINGS UPPER AIR RUN TO 1.4 INCHES BY THIS EVENING AND TO ALMOST
2 INCHES WEDNESDAY. PRECIPITATION AREA WILL BE HARD TO PIN DOWN
THIS EARLY. MUCH WILL DEPEND ON WHERE THE FRONT STALLS AS IT MOVES
EAST. AT THIS POINT IT SEEMS LIKELY THAT SOME AREA IN THIS
FORECAST AREA WILL RECEIVE HEAVY RAIN TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING. BEHIND THIS LIFTING ENERGY FROM THE SOUTHWEST A
WESTERN RIDGE WILL SLIDE OVER THE AREA. SMALL WAVES WILL BE
EMBEDDED IN THE FLOW BUT THEY WILL BE VERY DIFFICULT TO FORECAST
ESPECIALLY THIS FAR OUT. DID NOT JUMP HARD ON PRECIPITATION DURING
THIS PERIOD AS THERE DOESNT SEEM TO BE A MAJOR EVENT TO TRY AND
TIME.  TEMPERATURES WERE NOT CHANGED A LOT.

&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MONDAY MORNING.
SCATTERED COVERAGE OF CLOUDS AOA 5K FEET IS DEVELOPING AND WILL
STICK AROUND THE MID EVENING. ISOLATED TO SCATTERED COVERAGE OF SHOWERS
AND THUNDERSTORMS ARE ALSO DEVELOPING AND WILL PERSIST THROUGH
MID-EVENING. SOME THUNDERSTORMS MAY PRODUCED LARGE HAIL AND RATHER
STRONG WIND GUSTS. FLT CAT DROP TO MVFR IN THUNDERSTORMS
/ISOLATED IFR/ IS ALSO POSSIBLE. AFTER SUNDOWN...THUNDERSTORM
ACTIVITY IS EXPECTED TO DIMINISH...BUT COULD POSSIBLY REDEVELOP
TOWARD MORNING AS ELEVATED RAIN SHOWERS/THUNDERSTORMS WITH CLOUD
BASES AOA 10KFT.

&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

SHORT TERM...DORN
LONG TERM...KEEFE
AVIATION...DORN
Hazardous weather outlook, Jun 10, 3:13 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
313 PM CDT SUN JUN 10 2007

MNZ039-046-SDZ007-008-011-112015-
TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-
313 PM CDT SUN JUN 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS EVENING THROUGH THE OVERNIGHT
ACROSS FAR NORTHEASTERN SOUTH DAKOTA AND EXTREME WEST CENTRAL
MINNESOTA. THE MAIN THREAT FROM ANY STORMS WOULD BE LIGHTNING AND
SMALL HAIL. A FEW STRONG STORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE BEGINNING TUESDAY AND LASTING THROUGH
WEDNESDAY EVENING. SOME STORMS COULD BECOME SEVERE TUESDAY NIGHT
AND WEDNESDAY...WITH HEAVY RAIN AND HAIL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AFTER 10 PM CDT...MAINLY ALONG
AND EAST OF INTERSTATE 29.

SDZ003>006-009-010-112015-
CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-
313 PM CDT SUN JUN 10 2007 /213 PM MDT SUN JUN 10 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS PORTIONS OF NORTH
CENTRAL AND NORTHEASTERN SOUTH DAKOTA. ACTIVITY WILL REMAIN
ISOLATED TO WIDELY SCATTERED IF ANY STORMS CAN DEVELOP. A STRONG
STORM OR TWO MAY FORM WITH SMALL HAIL AND GUSTY WINDS BEING THE
MAIN THREATS. THUNDERSTORMS ARE ALSO POSSIBLE LATER TONIGHT...BUT
ACTIVITY SHOULD REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE MONDAY EVENING ACROSS CENTRAL SOUTH
DAKOTA. SOME STORMS COULD BECOME SEVERE WITH HAIL AND GUSTY WINDS
BEING THE MAIN THREATS. CHANCES FOR STORMS WILL CONTINUE INTO MID
WEEK WITH HEAVY RAIN POSSIBLE IN SOME LOCATIONS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED...MAINLY BETWEEN 8 PM CDT AND
MIDNIGHT CDT...AND MAINLY ALONG AND SOUTH OF A LINE FROM MOBRIDGE
TO HECLA.

SDZ015>018-033>037-045-048-051-112015-
DEWEY-POTTER-FAULK-SPINK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
313 PM CDT SUN JUN 10 2007 /213 PM MDT SUN JUN 10 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORM WATCH 377 IN EFFECT UNTIL 10 PM CDT THIS
EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS FROM
ANY SEVERE STORMS THAT DEVELOP.

ADDITIONAL THUNDERSTORM REDEVELOPMENT IS POSSIBLE LATE TONIGHT BUT
IS NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE MONDAY EVENING ACROSS CENTRAL SOUTH
DAKOTA. SOME STORMS COULD BECOME SEVERE WITH HAIL AND GUSTY WINDS
BEING THE MAIN THREATS. CHANCES FOR STORMS WILL CONTINUE INTO MID
WEEK WITH HEAVY RAIN POSSIBLE IN SOME LOCATIONS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED UNTIL 10 PM CDT...MAINLY ALONG AND
SOUTH OF A LINE FROM EAGLE BUTTE TO MELLETE. PLEASE REMAIN
VIGILANT. REPORT ANY OBSERVED SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE OR YOUR LOCAL LAW ENFORCEMENT AGENCY.

SDZ019>023-112015-
CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-
313 PM CDT SUN JUN 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST SOUTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORM WATCH 377 IN EFFECT UNTIL 10 PM CDT THIS
EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS FROM
ANY SEVERE STORMS THAT DEVELOP.

ADDITIONAL THUNDERSTORM REDEVELOPMENT IS POSSIBLE LATE TONIGHT BUT
IS NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE BEGINNING TUESDAY AND LASTING THROUGH
WEDNESDAY EVENING. SOME STORMS COULD BECOME SEVERE TUESDAY NIGHT
AND WEDNESDAY...WITH HEAVY RAIN AND HAIL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED UNTIL 10 PM CDT...MAINLY ALONG AND
SOUTH OF A LINE FROM BRADLEY TO MILBANK. PLEASE REMAIN VIGILANT.
REPORT ANY OBSERVED SEVERE WEATHER TO THE NATIONAL WEATHER
SERVICE OR YOUR LOCAL LAW ENFORCEMENT AGENCY.

DORN

In the hours before

Local storm report, Jun 10, 3:54 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
354 PM CDT SUN JUN 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             7 SE MILBANK            45.15N 96.53W
06/10/2007  E0.88 INCH       GRANT              SD   PUBLIC

            HAIL COVERED THE GROUND

&&

GN
Local storm report, Jun 10, 4:11 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
411 PM CDT SUN JUN 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             6 NE MILBANK            45.28N 96.55W
06/10/2007  E0.75 INCH       GRANT              SD   LAW ENFORCEMENT

&&

GN

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:20 PM CDTSevere Thunderstorm WarningABRGrant, Roberts25 min
Jun 10, 3:43 PM CDTSevere Thunderstorm WarningABRGrant, Roberts47 min
Jun 10, 4:58 PM CDTFlash Flood WarningABRGrant4 hr
Jun 10, 5:06 PM CDTSevere Thunderstorm WarningABRGrant54 min
Jun 10, 6:05 PM CDTSevere Thunderstorm WarningABRMarshall, Roberts55 min
Jun 10, 6:55 PM CDTSevere Thunderstorm WarningABRRoberts65 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2007Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.